# SDR REXA2021083000649

- Difficulty date: August 29, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 26,555 hours, 27,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 122614
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 13,229 hours, 10,002 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS (ALL) WILL NOT ILLUMINATE.  REMOVED AND REPLACED ALL EMERGENCY BATTERY IAW CRJ200 AMM 33-51-04. OPS CHECKS GOOD.       
"
